# SDR WX0400044

- Difficulty date: October 25, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IFP - DURING PUSHBACK FLIGHT ATTENDANTS REPORTED ELECTRICAL SPARKS EMANATING FROM THE OVERHEAD BIN NEXT TO THE FORWARD LAVATORY.  THE COCKPIT FILLED WITH DENSE WHITE ELECTRICAL SMOKE AFTER THE SPARKS WERE REPORTED.  MAINTENANCE FOUND WIRES 1L1651E18, 2L1651E18, 1L1701E18 AND 2L1701E18 SHORTED AGAINST GALLEY AISLE LIGHT SHROUD.  MAINTENANCE REPAIRED WIRING IAW AMM/SWPM 20-50-01 AND INSPECTED ALL WIRING IN AREA IAW SWPM 20-00-06.  NO FURTHER DAMAGE FOUND.  SIDEWALL LIGHTING OPERATIONALLY TESTED GOOD IAW AMM 33-20-00.  AIRCRAFT RETURNED TO SERVICE.
